# SDR VNAA2016072400024

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N518AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10126
- Aircraft time: 30,979 hours, 22,674 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 RIGHT AND LEFT FLIGHT DECK CUTOUTS CORRODED.  MAINTENANCE REPLACED GUSSETS, ANGLES AND REMOVED SURFACE CORROSION IAW THE AMM. T
